Lybrate.com has a nexus of the most experienced Orthopedists in India. You will find Orthopedists with more than 37 years of experience on Lybrate.com. You can find Orthopedists online in Faridabad and from across India. View the profile of medical specialists and their reviews from other patients to make an informed decision.
Book Clinic Appointment with Dr. Chakshu Sahpathi
Knee Pain Treatment
Spinal Surgery Disorders
Treatment of Neurological Problems
Treatment of Joint And Muscle Problems
Treatment of Nerve And Muscle Disorders
Acl Reconstruction Procedure
Joint Dislocation Treatment
Knee Care Procedures
Joint Replacement Surgery
Ankle Pain Treatment
Treatment of Spondylosis
Arthritis And Pain Management Treatment
Treatment of Joint Dislocation
Treatment Of Disk Slip
Treatment Of Herniated Disc
Knee Injury Treatment
Treatment of Spine Injuries
Submit a review for Dr. Chakshu SahpathiYour feedback matters!
Hello Doctor, My age is 32 years. I have cervical spondylitis. I also have fatty liver. From past 3 days I am having muscle pain just below my front side shoulder. No medicines are working I took combiflam tolpidol flexura d nothing is working. The pain is passing down close to my chest. I do not what is the exact issue. Will ultrasound or scan show exact issue. The more I take medicines so I feel discomfort on my right side chest where liver is present. Why is this happening? I also have High Bp problem. Why are medicines not effecting me? Please help.
I am 32 years age and I am suffering from legs swelling. I use to work in night shifts and sit for 13 hours on chair.
I am 58 years old I usually have medium swollen feet after coming from work at evening. It stays for some time uptill mid night and next day morning the feet swollen decreases. I am a Pressure and Diabetes patient. I have done my blood test few days ago and the results were BLOOD UREA-22.6 mg/dl, CREATININE-1.27 mg/dl, URIC ACID-8.7 mg/dl, haemoglobin-11.9 gm/dl, and after taking medicine my BLOOD SUGAR (F)- 97.0 mg/dl and BLOOD SUGAR (PP)- 119 mg/dl and my blood pressure was 140/85 after taken medicine. I usually take TAZLOC-H for Blood Pressure and JALARA-50, GLYCOMET SR-500 for diabetes. So please suggest if treatment or medication is required. Please help.
I am 20 year old body. And in every morning I am suffer lot of pain on my legs. Is there any problem ?
I am always having pain in both leg. I am also had hypothyroidism. Pain radiate from back. What is the cause and treatment. Please help.
I'm suffering from back pain shoulder pain etc what should I do or which balm I must use to cure it .my weight 41 age 20.
Are you taking medicines for the treatment of Osteoporosis?
Osteoporosis literary means porous bones or bones which have developed holes in them. This is an exaggerated terminology because in this condition the bones become thin, weak and less dense. This weakness causes them to break (fracture) easily during minor falls and injuries.
This problem affects both men and women but is more frequent and severe in women. It is estimated that every second woman over 50 years of age will have a fracture of backbone or hip or wrist in her lifetime due to osteoporosis.
Prevention is the best way of avoiding osteoporosis and is achieved by diet and exercise. One should have a good nutritious diet which gives you enough calcium, vitamin D and phosphorus like yogurt, paneer, and green leafy vegetables. Second is to have an active lifestyle by having all kind of exercises. Walking, stationary bikes, small weights, and yoga are recommended.
Once the disease occurs and osteoporosis sets in, one is usually prescribed medicines as there is almost no role of surgery. Even medicines will not improve whatever bones have been lost but will slow down further deterioration.
If you have been taking commonly prescribed medicines (Bisphosphonates-/ alendronate: used weekly or biweekly) for having low bone density, then you need to be cautious. Long-term use of these medicines has now been linked with problems in the jaw bone and atypical fractures of certain bones.
These problems are more likely to occur if a woman takes the medication on and on for many years, as happens with many women found to have osteopenia or strong family history of fractures.
The best way to prevent these complications is to give your- self a break. It is recommended that for osteoporotic women, with every decade of drug use, you should take a break of 1-2 years.
While women with milder problems and having osteopenia, should take a year-long holiday from these medicines after every five years. But always check with your doctor before starting or stopping these medicines.